Patient :The first glipizide pill I ever took caused a severe reaction, so I cut it one in half and used it that way for 2 days without a problem. Do I need to inform my Dr. or wait until I see her in 3 weeks?
Thank you for your question. Any adverse reaction to medication could be due to a sensitivity to the medication such as an allergic reaction. We are concerned that this could produce an even worse reaction even though you have reduced your dosage. Please inform your doctor of this reaction as soon as you can to determine if you need to have your medication changed. You have described your reaction so we cannot comment any further on your reaction.
Thank you for choosing askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.